| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the safety did not activate on powerglide 20/8.No patient impact.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a failed safety mechanism is confirmed; however, the exact cause is unknown.One photograph of a powerglide pro was returned for evaluation.An initial visual observation of the photograph showed the powerglide with the needle tip uncovered.The safety mechanism was observed to be in the housing at the base of the needle.The wings and catheter were not visible in the returned photograph.Use residue was observed on the sample.No obvious damage to the sample was observed in the returned photograph.Although it could be confirmed that the safety mechanism did not activate, there were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.